# SDR PG9A115816

- Difficulty date: April 21, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N133GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3883
- Aircraft time: 2,083 hours
- Engine: Tmeca ARRIUS2B1A
- Engine time: 2,083 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Swirlplate
- Part number: 0292377910
- Condition: Cracked
- Location: Engine
- Part time: 2,465 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKS AROUND THE BOLTS IN THE SWIRL PLATE EXTENDING TO THE FOURTH ROW OF HOLES.  ONE OF WHICH HAD TWO CRACKS INTERSECTING WITH EACH OTHER.  THIS COULD HAVE POSSIBLY LED TO THAT PIECE COMING LOOSE AND FINDING ITS WAY THROUGH THE REST OF THE ENGINE.  REMOVED MO2 AND MO3 AND INSTALLED SERVICEABLE MODULES.
